# SDR J7SA2025061100448

- Difficulty date: May 29, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N601FX
- Make and model: Emb EMB-550
- Aircraft serial: 55020164
- Aircraft time: 3,304 hours, 1,958 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 1958
- Part serial: 1465
- Condition: Faulted
- Location: Nr 1
- Part time: 535 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO GEN 1 OFF BUS CAS APPROXIMATELY 2.5 HOURS INTO A FLIGHT FROM KSFO TO KPHL. CREW FOLLOWED QRH, DESCENDED TO FL310, AND STARTED THE APU. AT APPROXIMATELY 3 HOURS INTO THE FLIGHT, ADDITIONAL ALERTS WERE RECEIVED: ENGINE 1 EXCEEDANCE AND ENGINE 1 LOW OIL PRESSURE. THE CREW REDUCED ENGINE 1 POWER TO IDLE PER QRH INSTRUCTIONS. THE AIRCRAFT LANDED SAFELY AT KSTL. REPLACED GEN 1 IAW EMB-545/550 AMM 24-31-01.
